dc.contributor.author | Gutiérrez Díez, Pedro José | |
dc.date.accessioned | 2019-09-07T19:22:55Z | |
dc.date.available | 2019-09-07T19:22:55Z | |
dc.date.issued | 2018 | |
dc.identifier.citation | International Journal of Risk Assessment and Management, 2018 Vol.21 No.3, pp.155 - 183 | es |
dc.identifier.issn | 1466-8297 | es |
dc.identifier.uri | http://uvadoc.uva.es/handle/10324/37803 | |
dc.description.abstract | We prove that, in standard insurance markets, rational agents have
an incentive to choose as subjective probabilities those incurring in an
optimism bias, since they imply real and objective net gains. Our agent-based
model of insurance markets thus clarifies how rational optimism naturally
appears and persists in insurance markets, opening up the possibility to explain
the optimism bias observed in other environments on the basis of the theory of
salient perturbations. Our findings are consistent with the empirical evidence
showing a systematic and coherent moderate optimism bias of agents in the
assessment of probabilities. | es |
dc.format.mimetype | application/pdf | es |
dc.language.iso | spa | es |
dc.publisher | Inderscience | es |
dc.rights.accessRights | info:eu-repo/semantics/restrictedAccess | es |
dc.subject.classification | Agent-based stochastic model | es |
dc.subject.classification | Dynamical optimisation in economics | |
dc.subject.classification | General equilibrium model | |
dc.subject.classification | Arrow-Debreu securities | |
dc.subject.classification | Subjective probabilities | |
dc.subject.classification | Rationality | |
dc.subject.classification | Optimism bias | |
dc.subject.classification | Game theory | |
dc.title | An agent-based model of rational optimism | es |
dc.type | info:eu-repo/semantics/article | es |
dc.rights.holder | Inderscience | es |
dc.identifier.doi | 10.1504/IJRAM.2018.093743 | es |
dc.relation.publisherversion | https://www.inderscience.com/info/inarticle.php?artid=93743 | es |
dc.identifier.publicationfirstpage | 155 | es |
dc.identifier.publicationissue | 3 | es |
dc.identifier.publicationlastpage | 183 | es |
dc.identifier.publicationtitle | International Journal of Risk Assessment and Management | es |
dc.identifier.publicationvolume | 21 | es |
dc.peerreviewed | SI | es |
dc.description.project | Pedro J. Gutiérrez Diez gratefully acknowledges financial support from Spanish Office of Economy and Competitiveness and European FEDER Funds, research projects MTM2014-56022-C2-2-P and MTM2017-85476-C2-1-P. | es |
dc.identifier.essn | 1741-5241 | es |
dc.type.hasVersion | info:eu-repo/semantics/draft | es |